Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Finite-difference approximations to singular Sturm-Liouville eigenvalue problems
HTML articles powered by AMS MathViewer

by G. W. Reddien PDF
Math. Comp. 30 (1976), 278-282 Request permission


A modification of the central-difference method is given which greatly improves the convergence when applied to a certain class of singular eigenvalue problems, including the Klein-Gordon equation. The singularity given special treatment is at the finite end.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65L15
  • Retrieve articles in all journals with MSC: 65L15
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Math. Comp. 30 (1976), 278-282
  • MSC: Primary 65L15
  • DOI:
  • MathSciNet review: 0403235